# SDR AALA202107122895

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N871AY
- Make and model: Boeing 787-8
- Aircraft serial: 65991
- Aircraft time: 2,526 hours, 450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE MESSAGE 33-12131 FOR REMOTE WELS CONTROL UNIT. REMOVED AND REPLACED #31 WELS CONTROL UNIT (AALA202107120695) AND WELS BATTERY UNIT (AALA202107122895) IAW AMM 33-51-07
